A Rash On The Facial Skin During TB Injection Treatment?

Illustration of A Rash On The Facial Skin During TB Injection Treatment?
Illustration: A Rash On The Facial Skin During TB Injection Treatment? clinicaladvisor.com

night doctor. I razoki want to ask in 10 days I was undergoing category 2 lung oat therapy and some were injected. The last 4 days there seems to be a slight rash effect on my facial skin but still a little. I want to ask if this is the effect of the drug and what should I do? while for recovery there are so many changes in direction that I feel. cough is gone, achy is gone. Dizziness goes away even though sometimes it’s standing from a sitting position. degub heart disappears too. Thank you, doctor

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


Antituberculosis (OAT) category 2 therapy consists of a combination of OAT in the form of oral medication and injection drugs in the first 2 months of treatment. This therapeutic composition is proven to be useful in treating tuberculosis when used appropriately and according to doctor's recommendations. OAT therapy can also cause side effects, but the risk is not necessarily experienced by everyone and in general, the benefits of OAT outweigh the risks of side effects.


The following are examples of side effects that can occur in the use of OAT in the form of oral medication:

Rifampicin: flu-like symptoms (fever, chills, weakness, headache, bone pain), red urine, digestive complaints (nausea, decreased appetite, abdominal pain), impaired liver function, decreased platelet count, skin rash, hemolytic anemia
Isoniazid: peripheral nerve disorders, psychosis, impaired liver function, seizures
Pirazinamid: digestive complaints, impaired liver function, inflammation of the joints (gout)
Ethambutol: impaired visual function, color blindness, peripheral nerve inflammation

Meanwhile, OAT in the form of injections, namely streptomycin, can cause side effects such as pain at the injection site, impaired balance and hearing, anaphylactic shock (severe immune response), anemia, and decreased platelet count.


So, skin rashes can indeed be one of the side effects of OAT. However, because there are so many variations on the appearance of the skin rash and also the various possible causes, you are advised to immediately consult yourself directly to the doctor who treats you so that evaluation and treatment can be carried out accordingly. If there is an indication, the doctor may temporarily stop OAT and then restart after the rash improves with a certain dosage / type of medication.


As a suggestion, you should always maintain personal hygiene by bathing regularly 2 times a day and washing your face 3 times a day with pH balanced soap. To enrich your horizons, you can read articles about TB treatment. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

How To Reduce Minus In The Eye Without Surgery.?

How To Reduce Minus In The Eye Without Surgery.?

(9 months ago)

My sister was 15 years old before going to bed, she stared at the burning candle in a dark place until her tears came out. She said to reduce the minus on the eyes, is that true? W...

The Truth Of The Efficacy Of Soursop Leaves For Uterine Health?

The Truth Of The Efficacy Of Soursop Leaves For Uterine Health?

(9 months ago)

I want to ask about the benefits of soursop leaf decoction, especially for the uterus, is it possible to be good for consumption...

Thrush In All Mouths And Lips?

Thrush In All Mouths And Lips?

(1 year ago)

Hello, I am 21 years old. I have mouth sores on all my mouth and my lips suddenly bleed … And my body’s heat is rising and rising. And what is a good treatment?...

Leave a Reply

Your email address will not be published. Required fields are marked *